# SDR CA150828001

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) ON APPROACH TO LANDING THE PILOT DETECTED A FAULT IN THE ROTOR AND BEGAN AN EMERGENCY LANDING.  THERE WAS A REPORTED POWER LOSS AND THE AIRCRAFT FELL FROM A HEIGHT OF 5 METERS.
